Arcs in finite projective spaces
Ball, Simeon and Lavrauw, Michel (2019) Arcs in finite projective spaces. EMS Surveys in Mathematical Sciences, 6 (1-2). pp. 133-172. ISSN 2308-2151 (Print) 2308-216X (Online)
Full text not available from this repository.
Official URL: http://dx.doi.org/10.4171/EMSS/33
This is an expository article detailing results concerning large arcs in finite projective spaces. It is not strictly a survey but attempts to cover the most relevant results on arcs, simplifying and unifying proofs of known old and more recent theorems. The article is mostly self-contained and includes a proof of the most general form of Segre's lemma of tangents and a short proof of the MDS conjecture over prime fields based on this lemma.
Repository Staff Only: item control page